# SDR SWAA2019072535282

- Difficulty date: July 18, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE LIGHTS INOP AT SEAT ROWS 1.  RELAMPED LIGHT IAW AMM.
